# SDR JJBA20220327047

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 44,676 hours, 27,959 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE LATERAL FLOOR SUPPORT BETWEEN FRAMES 16-18 IN FWD WET AREA HAS SIGNS OF CORROSION. REMOVED AND REPLACED MIDDLE LATERAL FLOOR SUPPORT BETWEEN FRAMES 16-18 FWD WET AREA.
